MAUDE Adverse Event Report: ST. JUDE MEDICAL (AFD-PLYMOUTH) DISPOSABLE GROUNDING PAD W/CABLE

ST. JUDE MEDICAL (AFD-PLYMOUTH) DISPOSABLE GROUNDING PAD W/CABLE
Model Number RF-DGP-S
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Contact Dermatitis (4546)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
 
Event or Problem Description
It was reported that the patient had multiple yellow color like burns on their skin following an rfa procedure.The patient does not feel pain and any burning sensations.No further information is available at this time.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Additional Manufacturer Narrative
Correction h6: coding corrected to 2017 - improper or incorrect procedure or method.

Brand Name
DISPOSABLE GROUNDING PAD W/CABLE
Common Device Name
GROUNDING PAD
Manufacturer (Section D)
ST. JUDE MEDICAL (AFD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL (AFD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20878855
Report Number3005334138-2024-00525
Device Sequence Number7804845
Product Code GEI
UDI-Device Identifier05415067023629
UDI-Public05415067023629
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model NumberRF-DGP-S
Device Catalogue NumberRF-DGP-S
Device Lot Number2023815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer02/24/2025
05/30/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date02/26/2025
06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown